search-icon
logo
TYLENOL Acetaminophen Caplets 1
TYLENOL Acetaminophen Caplets 2
TYLENOL Acetaminophen Caplets 3
TYLENOL Acetaminophen Caplets 4
TYLENOL Acetaminophen Caplets 5
TYLENOL Acetaminophen Caplets 6
TYLENOL Acetaminophen Caplets 7
TYLENOL Acetaminophen Caplets 8
TYLENOL Acetaminophen Caplets 9
TYLENOL Acetaminophen Caplets 10
1 / 10
preivew Acetaminophen Caplets color
Preview
color 24 ea 0
24 ea
color 100 ea 1
100 ea
TYLENOL Acetaminophen Caplets 1
TYLENOL Acetaminophen Caplets 2
TYLENOL Acetaminophen Caplets 3
TYLENOL Acetaminophen Caplets 4
TYLENOL Acetaminophen Caplets 5
TYLENOL Acetaminophen Caplets 6
TYLENOL Acetaminophen Caplets 7
TYLENOL Acetaminophen Caplets 8
TYLENOL Acetaminophen Caplets 9
TYLENOL Acetaminophen Caplets 10
TYLENOL Acetaminophen Caplets from Walgreens

Acetaminophen Caplets

Lowest price in three months
Extra 15% off Over $35
SPRING15
copy
Extra 20% off Over $50
SPRING20
copy
Select Color
24 ea
100 ea
favorite product icon
OR

Product Details

Product description:

Tylenol extra strength caplets with 500 mg of acetaminophen reduce fever and provide temporary relief of minor aches and pains. From the doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, this extra strength oral pain reliever has an excellent safety profile and can be used by adults and children 12 years and older. To use, adults and children 12 years and over, take two caplets every 6 hours while symptoms last and do not take more than six caplets in 24 hours. From tylenol, the doctor recommended brand for pain relief and fever reduction.

Do not take more than directed (see overdose warning).

Adults and children 12 years and over:

Do not take more than 6 caplets in 24 hours, unless directed by a doctor.

Store between 20-25C (68-77F).

Do not use if carton is opened.

Temporarily relieves minor aches and pains due to:

Headache.

Minor pain of arthritis.

Muscular aches.

Temporarily reduces fever.

Johnson & Johnson

ingredients: Acetaminophen - 500 mg (Pain reliever/fever reducer)

ingredients: carnauba wax*,corn starch*,FD&C red no. 40 aluminum lake,hypromellose,magnesium stearate,modified starch*,polyethylene glycol*,powdered cellulose,pregelatinized starch,propylene glycol,shellac,sodium starch glycolate,titanium dioxide,*Contains one or more of these ingredients

Warnings:

With other drugs containing acetaminophen.

Blisters.

If a skin reaction occurs, stop use and seek medical help right away.

If you are allergic to acetaminophen or any of the inactive ingredients in this product.

Ask a doctor or pharmacist before use if you are

Stop use and ask a doctor if:

Fever gets worse or lasts more than 3 days.

Redness or swelling is present.

Shipping & Returns

Your order will be shipped to you directly by Walgreens

Estimated Cost: $5.99

Arrives in 2 to 10 Business Days

Return Policy

You will be able to return your item directly to Walgreens.

See more on Walgreens.

For complete details, see our Shipping and Returns policies.

Compare Prices & Deals

items
Loading...
Loading...

BeyondStyle: Shop Top Deals with AI.

We help you shop your favorite brands from over 1000+ trusted merchants and 10,000+ premium brands all in one place. Our AI-powered platform offers comparative shopping, price history tracking, and intelligent deal alerts. Start shopping smarter today!

  • Comparative shopping

    Comparative shopping

    Effortless Deals
  • Price history

    Price history

    AI Price Trends
  • Total price

    Total price

    Extra Savings